# SDR UPS03441322

- Difficulty date: September 3, 2003
- Submitted: October 1, 2003
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 98,649 hours, 25,117 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  FX  NOSE TUNNEL RT WW SIDEWALL ATTACH ANGLE CORRODED AT STA 380.  CORROSION BLEND OUT 0.040 X 1.25 X 4 INCH.  BS 380 RT VERT ANGLE REPAIRED AS PER RS R53-18-35076 AND UPS EO B747-5310-19273-A FOR REPEAT DETAIL EXTERNAL VISUAL INSPECTION.
